On viscosity and fluctuation-dissipation in exclusion processes

C. Landim, S. Olla, S. R.S. Varadhan

Research output: Contribution to journalArticlepeer-review


We consider the asymmetric simple exclusion process. We review some results in dimension d ≥ 3 concerning the fluctuation-dissipation theorem and we prove regularity of viscosity coefficients.

Original languageEnglish (US)
Pages (from-to)323-363
Number of pages41
JournalJournal of Statistical Physics
Issue number1-2
StatePublished - Apr 2004


  • Exclusion process
  • Fluctuation-dissipation theorem
  • Regularity of viscosity coefficients

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'On viscosity and fluctuation-dissipation in exclusion processes'. Together they form a unique fingerprint.

Cite this